Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why am I experiencing dizziness after stopping Zoloft?

hi I have taken zoloft for two and a half years now and have decided to stop, I have tapered off and this is my 3rd day without I pill, I have experience extreme dizziness, and almost feel as if I am going to faint. How much long until I start to feel better. I will be 18 in 1 month.
Wed, 30 Oct 2019
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,

If the dose of Zoloft is tapered down gradually, it should not cause major side effects. In your case, if your symptoms are related to tapering down Zoloft, you should start to feel better in 2 weeks.

Dizziness may also be caused by other causes so if you feel you are worse or you notice any new symptoms you will need to see your doctor to make sure of the cause and proper treatment in your case.

I hope this answers your query.
I remain at your disposal for further medical assistance.

Regards,
Dr. Antoneta Zotaj
General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking Zoloft 50 mg for about 4 months for depression. About six weeks ago I noticed that the drug was not helping me any longer and I...

Recent questions on  Sertraline

doctor1 MD

Hi dr Iv been getting headaches for a couple of weeks now plus feeling week can t sleep probly and can t concentrate and feel sleepy I m on Zoloft...

doctor1 MD

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take...

doctor1 MD

hi I have taken zoloft for two and a half years now and have decided to stop, I have tapered off and this is my 3rd day without I pill, I have...

doctor1 MD

I have been off Zoloft since January 2012, I went through major withdrawal from it that last about 6 months by the time I started to get back to...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal....